# SDR QXEA200700370

- Difficulty date: March 11, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 8,001 hours, 7,261 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Fod
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2426: NOTICED RUBBING NOISE WITH RUDDER PEDAL MOVEMENT DURING CONTROL CHECK.  MAINTENANCE FOUND A PIECE OF RAW ALUMINUM STOCK ON LT SIDE OF CAPTAIN'S RUDDER PEDALS.  REMOVED RAW ALUMINUM STOCK PIECE FROM CAPTAIN'S RUDDER PEDALS.  PERFORMED MOVEMENT CHECK OF CAPTAIN'S RUDDER PEDALS.  NOSE GONE AND COMPLETE FREEDOM OF MOVEMENT.  OPS CHECK GOOD.  GVI SHOWS NO FURTHER DEFECTS.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
